# SDR AALA2000822

- Difficulty date: May 12, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED AT STATION 1263 LEFT STRINGER 11 AND ANGLE BEHIND THIS SHEAR TIE ALSO CRACKED.  FABRICATED 301H/H STAINLESS STEEL DOUBLER, DRILLED AND INSTALLED BACK TO BACK WITH LIKE ANGLE AND REPLACED SHEAR TIES PER SRM 51-40-3 FIG NR 1.  (M)
